# SDR 95ZZZX6790

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 697
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 111267
- Condition: Failed
- Location: Lt Windshield
- Part time: 12,632 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GRR - AFTER TAKEOFF, PILOT NOTICED SMOKE IN COCKPIT.  RETURNED TO GRR.  INSPECTION FOUND WINDSHIELD HEAT CONTROLLER FAILED WHICH CAUSED SMOKE AROUND LOWER LEFT SIDEWALL NEXT TO RUDDER PEDALS.
